Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Goodland, KS

June 4, 2015Decatur County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 4, 2015, 9:03 PM CDT for Decatur County, Kansas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2015, 9:03 PM CDT (02:03 UTC)
Expired
Jun 4, 2015, 9:31 PM CDT
In force
28 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Decatur County, KS

The radar

The Goodland radar (KGLD), 115 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 7:06 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1814 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1814 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
754 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS53 KGLD 050203
SVRGLD
KSC039-050300-
/O.NEW.KGLD.SV.W.0129.150605T0203Z-150605T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
903 PM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 1000 PM CDT

* AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF SELDEN...OR 13 MILES SOUTHWEST OF OBERLIN...MOVING NORTHEAST AT
  15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  OBERLIN...NORCATUR...JENNINGS...CLAYTON...DRESDEN...KANONA AND
  LEOVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3999 10018 3957 10018 3957 10067 3966 10074
      3970 10074
TIME...MOT...LOC 0203Z 243DEG 14KT 3965 10064 

HAIL...1.75IN
WIND...60MPH
 
$$

BULLER
1 follow-up statement
276 
WWUS53 KGLD 050231
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM CDT THU JUN 4 2015

KSC039-050240-
/O.CAN.KGLD.SV.W.0129.000000T0000Z-150605T0300Z/
DECATUR KS-
931 PM CDT THU JUN 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR DECATUR COUNTY IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
GOODLAND.

LAT...LON 3999 10018 3957 10018 3957 10067 3966 10074
      3970 10074
TIME...MOT...LOC 0228Z 243DEG 14KT 3954 10065 

$$

BULLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:25 PM CDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jun 4, 7:25 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
625 PM MDT THU JUN 4 2015

.UPDATE...
ISSUED AT 625 PM MDT THU JUN 4 2015

FORECAST HAS BEEN UPDATED FOR THE ISSUANCE OF TORNADO WATCH 256
UNTIL 1 AM MDT. IN ADDITION...CONCERN IS GROWING FOR AREAS OF FOG
TONIGHT WITH DENSE FOG POSSIBLE ONCE AGAIN.

A FAVORABLE ENVIRONMENT FOR TORNADOES HAS DEVELOPED. STORMS HAVE
BEEN ISOLATED IN NATURE SO FAR BUT A FEW ADDITION STORMS COULD
FIRE ALONG THE FRONT AND VARIOUS OUTFLOW BOUNDARIES PRESENT. ALL
MODES OF SEVERE WEATHER ARE POSSIBLE WITH THESE STORMS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 152 PM MDT THU JUN 4 2015

MAIN FORECAST CONCERNS FOR THIS PERIOD WILL BE SEVERE THUNDERSTORM
POTENTIAL TONIGHT...DEVELOPMENT OF FOG OVERNIGHT...AND SEVERE
POTENTIAL AGAIN TOMORROW.

RAP 500 MB ANALYSIS SHOWED A RIDGE ACROSS THE CENTRAL AND SOUTHERN
PLAINS THAT WAS BEGINNING TO BREAK DOWN AS A HIGH AMPLITUDE UPPER
LEVEL TROUGH BEGAN TO PUSH ACROSS THE WESTERN THIRD OF THE CONUS.
WV/IR/VIS IMAGERY SHOWED CONVECTION BEGINNING TO MATURE IN CENTRAL
NEBRASKA BEHIND A LARGER MCS SYSTEM THAT WAS POSITIONED OVER EASTERN
KANSAS. SURFACE METARS ACROSS THE HIGH PLAINS SHOWED A BOUNDARY
POSITIONED FROM TRIBUNE TO HILL CITY AND NORTHWARD INTO
NEBRASKA...WHICH IS WHERE CONVECTION WAS FIRING THIS
AFTERNOON.

HIRES ARW AND NMM MODELS INDICATE CONVECTION FIRING ALONG THE
SURFACE BOUNDARY IN THE EASTERN PORTION OF THE FORECAST AREA
SOMETIME LATE THIS AFTERNOON INTO THE EVENING...AND PUSH EASTWARD
OUT OF THE FORECAST AREA. THIS AREA HAS THE GREATEST LOW TO MID
LEVEL JET SUPPORT WITH CONVERGENCE OF SLOWER MOVING AIR ALOFT...SO
CONVECTION SHOULD NOT HAVE A PROBLEM GETTING GOING.  NAM HAS RAIN
BUILDING INTO THE FORECAST AREA AND LASTING THROUGHOUT TONIGHT INTO
THE OVERNIGHT HOURS...BUT THE ARW SEEMED TO CAPTURE THE CONVECTION
FROM THE PREVIOUS DAY SOMEWHAT CORRECTLY...SO SIDED WITH THIS MODEL
FOR THE SHORT TERM FORECAST PERIOD.  EXPECTING THE CONVECTION TO
PUSH NORTHWARD OUT OF THE FORECAST AREA AFTER MIDNIGHT TONIGHT.
HOWEVER DEPENDING ON HOW MUCH THE CONVERGENCE ZONE MOVES...STORMS
THAT DEVELOP COULD BE SLOW MOVING AND PRODUCE A LOT OF HEAVY
RAINFALL IN COMBINATION WITH LARGE HAIL AND DAMAGING WINDS.  PW
VALUES BETWEEN 1 AND 1.4 INCHES ACROSS THE AREA ARE WITHIN THE 99TH
PERCENTILE FOR JUNE ACROSS THE FORECAST AREA...AND IN COMBINATION
WITH STORM MOTIONS IN THE NORTHEAST OF 10-15 KTS...FLASH FLOODING
IN SLOW MOVING THUNDERSTORMS IS POSSIBLE.

DEPENDING ON THE MODEL SOLUTION...SOME FORECASTS INDICATE A SIMILAR
SET UP TO YESTERDAY WITH CONVECTION FIRING IN EASTERN COLORADO AND
MOVING ACROSS THE FORECAST AREA...YET THE HIRES WRF MEMBERS DID NOT
HAVE THIS OCCURRING.  RATHER...CONVECTION IN COLORADO MOVES TO THE
NORTH AND STAYS OUT OF THE MAJORITY OF THE FORECAST AREA.  LEFT
CHANCES FOR PRECIPITATION IN THE FORECAST...MAINLY FOR LOCATIONS
NORTH OF INTERSTATE 70 WHERE THE LINGERING CONVERGENCE ZONE WILL BE
LOCATED. FOG WILL DEVELOP ONCE AGAIN OVERNIGHT...MAINLY FOR EASTERN
COLORADO WITH THE STRONG EASTERLY SURFACE WIND COMPONENT AND HIGH
DEW POINT VALUES IN THE UPPER 50S TO LOWER 60S.

A SURFACE BOUNDARY WILL REMAIN IN PLACE ACROSS THE TRI STATE AREA ON
A LINE FROM GOVE KANSAS TO AKRON COLORADO FRIDAY AFTERNOON...WHICH
WILL BRING MORE CHANCES FOR SHOWERS AND THUNDERSTORMS WITH SOME
POSSIBLY BECOMING SEVERE.  GOOD UPPER LEVEL INDICES WITH LOW TO MID
LEVEL JET SUPPORT AND A SERIES OF SHORTWAVE TROUGHS WILL MAKE SEVERE
THUNDERSTORMS POSSIBLE YET AGAIN.  THE MAIN CONVERGENCE ZONE TO GET
STORMS INITIATING WILL BE IN EASTERN COLORADO AND WILL MOVE TO THE
EAST FOR THE COLORADO FORECAST ZONES. WITH HIGH PW VALUES...FLASH
FLOODING IS POSSIBLE AGAIN WITH STRONGER STORMS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 235 PM MDT THU JUN 4 2015

FRIDAY NIGHT...FAIRLY GOOD AGREEMENT THAT TWO PLUMES OF HIGH
PRECIPITABLE WATER (ONE ORIGINATING FROM HURRICANE BLANCA OFF THE
CALIFORNIA COAST AND ANOTHER MOVING INTO WEST TEXAS FROM CENTRAL
MEXICO) CONVERGE ON THE AREA VERY EARLY IN THE EVENING THEN LIFT
NORTH THROUGH MIDNIGHT WITH DRIER AIR MOVING IN BEHIND IT. HAVE
INCLUDED MENTION OF HEAVY RAINFALL WITH HIGHER POPS...GENERALLY
ALONG AND NORTH OF THE INTERSTATE THROUGH THE EVENING HOURS. LOW
TEMPERATURES IN THE MID 50S TO NEAR 60 IN FAR EASTERN COLORADO WITH
LOW TO MID 60S EAST OF THE CO/KS BORDER.

SATURDAY-SATURDAY NIGHT...SHOULD SEE A QUIET PERIOD SATURDAY MORNING
BEFORE ANOTHER WEATHER DISTURBANCE AND INCREASE IN MID LEVEL
MOISTURE REACHES THE NORTHERN/NORTHWESTERN 2/3 OF THE AREA FROM THE
SOUTH-SOUTHWEST AROUND THE PERIPHERY OF UPPER HIGH IN TEXAS AND
LOW PRESSURE OVER SOUTHERN NEVADA. THIS WILL BRING AN INCREASING
CHANCE OF THUNDERSTORMS TO THE AREA. THIS FIRST WAVE LOOKS TO LIFT
NORTHEAST OUT OF THE AREA EARLY IN THE EVENING BUT ANOTHER MOVES
IN BY MIDNIGHT CONTINUING THE THREAT FOR PRECIPITATION. SHOULD SEE
A DECREASE IN PRECIPITATION CHANCES AFTER MIDNIGHT AS NORTHWEST
WINDS AND DRIER AIR SLOWLY MOVES IN FROM THE NORTHWEST. HIGH
TEMPERATURES IN THE 80S EXCEPT 90S FROM OBERLIN TO COLBY AND GOVE
EAST. LOW TEMPERATURES IN THE MID TO UPPER 50S IN FAR EASTERN
COLORADO TO THE LOW TO MID 60S IN WESTERN KANSAS/FAR SOUTHWEST
NEBRASKA.

SUNDAY-SUNDAY NIGHT...UPPER HIGH PRESSURE CENTER SLIDES SOUTH INTO
SOUTHERN TEXAS AS AN UPPER TROUGH SLIGHTLY INFLUENCES THE AREA WITH
ANOTHER UPPER LOW OVER PARTS OF NEVADA/UTAH. FORECAST AREA CAUGHT IN
BETWEEN WEATHER DISTURBANCES JUST TO THE SOUTHEAST AND NORTHWEST OF
THE AREA. SURPRISINGLY GOOD AGREEMENT BETWEEN NAM/GFS ON THESE
SUBTLE FEATURES AND WILL GO WITH SLIGHT CHANCE POPS FOR ABOVE
MENTIONED LOCATIONS AROUND 18Z WITH INCREASING CHANCES DURING THE
AFTERNOON AS BETTER ENERGY/MOISTURE MOVE IN FROM THE SOUTHWEST.
HIGH TEMPERATURES IN THE MID 70S TO AROUND 80 IN FAR EASTERN
COLORADO...LOW TO MID 80S ELSEWHERE. LOW TEMPERATURES IN THE LOW
TO MID 50S WEST...MID 50S TO LOW 60S EAST.

MONDAY...CANT RULE OUT A FEW AFTERNOON AND EVENING THUNDERSTORMS. AM
HESITANT IN THE GRIDS I WAS GIVEN POP-WISE AS THERE IS QUITE A BIT
OF DRY AIR IN THE MID LEVELS OVER THE AREA...ESPECIALLY MONDAY
NIGHT. AFTERNOON TEMPERATURES IN THE MID 70S TO LOW 80S (WEST TO
EAST) WITH LOW TEMPERATURES IN THE LOW 50S TO LOW 60S (WEST TO
EAST).

TUESDAY...CURRENTLY HAVE SLIGHT CHANCE POPS GOING ACROSS THE
SOUTHEAST 1/3 OF THE AREA DURING THE PERIOD BUT GIVEN AMOUNT OF DRY
AIR THIS MAY BE OVERDONE AND WE COULD BE PRECIP FREE. HIGH
TEMPERATURES IN THE LOW TO MID 80S WITH LOW TEMPERATURES IN THE MID
50S TO LOW 60S.

WEDNESDAY...DRY WEATHER CURRENTLY EXPECTED DURING THE DAY WITH
ECMWF/GFS BRINGING INCREASING MOISTURE AND SLIGHTLY BETTER CHANCES
OF PRECIP TO THE AREA DURING THE NIGHT. HIGH TEMPERATURES IN THE LOW
TO MID 80S WITH LOWS IN THE MID 50S TO LOW 60S.

THURSDAY...LOOKS LIKE ACTIVE WEATHER RETURNS TO THE AREA AS MOISTURE
CONTINUES TO RISE AHEAD OF AN APPROACHING SERIES OF WEATHER
DISTURBANCES FROM THE WEST. HIGH TEMPERATURES IN THE LOW TO MID 80S
WITH LOW TEMPERATURES IN THE MID 50S TO LOW 60S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 556 PM MDT THU JUN 4 2015

COMPLICATED TAF FORECAST THIS RUN DUE TO ISOLATED THUNDERSTORM
DEVELOPMENT. LEFT OUT A PREVAILING TSRA MENTION DUE TO SLOW STORM
MOVEMENTS AND ISOLATED NATURE. ON THE CONTRARY...DO FEEL QUITE
CONFIDENT IN LIFR CEILINGS FROM STRATUS AND LOW VISIBILITY FROM
FOG ALONG THE COLORADO BORDER. CONDITIONS SHOULD RAPIDLY
DETERIORATE AROUND/JUST AFTER MIDNIGHT WITH THE WORST CONDITIONS
AROUND SUNRISE. CONDITIONS SHOULD BE SLOW TO IMPROVE TOMORROW
MORNING. ADDITIONAL SHOWERS/STORM DEVELOPMENT POSSIBLE TOMORROW
AFTERNOON BUT PRIMARY INITIATION SHOULD OCCUR FIRST OVER COLORADO.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...MK
LONG TERM...99
AVIATION...RRH
Hazardous weather outlook, Jun 4, 7:20 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
620 PM MDT THU JUN 4 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-060030-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
620 PM MDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS EVENING
ACROSS THE TRI-STATE REGION. SOME STORMS WILL BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS...TORNADOES AND FLASH FLOODING AS THE MAIN
THREATS.

AREAS OF FOG WILL DEVELOP LATE TONIGHT...GENERALLY ALONG AND EAST
OF THE COLORADO BORDER. VISIBILITIES LESS THAN ONE HALF MILE ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
THE TRI-STATE AREA ON FRIDAY AND SATURDAY...PRIMARILY ALONG AND
NORTH OF INTERSTATE 70. ALL MODES OF SEVERE WEATHER ARE POSSIBLE
INCLUDING LOCALLY HEAVY RAINFALL WHICH MAY PRODUCE FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 4, 8:02 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
702 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             LUDELL                  39.85N 100.96W
06/04/2015  E2.50 INCH       RAWLINS            KS   LAW ENFORCEMENT

            RAWLINS COUNTY DISPATCH RECEIVED A REPORT OF GOLF BALL TO
            TENNIS BALL SIZE HAIL.

&&

HILL
Local storm report, Jun 4, 8:03 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             3 SSW LUDELL            39.81N 100.98W
06/04/2015  M1.50 INCH       RAWLINS            KS   NWS EMPLOYEE

&&

RHUSTED
Local storm report, Jun 4, 8:07 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
707 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     HAIL             4 SE LUDELL             39.81N 100.91W
06/04/2015  M1.75 INCH       RAWLINS            KS   STORM CHASER

&&

RHUSTED
Special weather statement, Jun 4, 8:33 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
833 PM CDT THU JUN 4 2015

NEZ080-050215-
HITCHCOCK NE-
833 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HITCHCOCK COUNTY UNTIL
915 PM CDT...

AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF STRATTON...OR 10 MILES SOUTHWEST OF TRENTON...
MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS AND SOUTHWESTERN NEBRASKA.

LAT...LON 4000 10080 4001 10123 4015 10126 4023 10090
TIME...MOT...LOC 0133Z 256DEG 9KT 4005 10113

BULLER
Special weather statement, Jun 4, 8:48 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
848 PM CDT THU JUN 4 2015

KSZ016-050230-
GRAHAM KS-
848 PM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRAHAM COUNTY UNTIL
930 PM CDT...

AT 848 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF NICODEMUS...OR 15 MILES NORTHEAST OF HILL CITY...
MOVING NORTHEAST AT 90 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN GRAHAM
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3939 9968 3954 9980 3957 9975 3957 9960
      3942 9960
TIME...MOT...LOC 0148Z 240DEG 79KT 3952 9965

BULLER
Local storm report, Jun 4, 8:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT THU JUN 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 NNW PENDENNIS         38.70N 100.36W
06/04/2015  E3.00 INCH       GOVE               KS   TRAINED SPOTTER

            CRATERS IN THE GROUND FROM HAIL...MEASURED POST STORM BY
            STORM CHASER. TIME IS ESTIMATED FROM RADAR.

&&

RHUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:24 PM CDTSpecial Weather StatementGLDGove51 min
Jun 4, 7:30 PM CDTTornado WarningGLDRawlins30 min
Jun 4, 7:40 PM CDTSpecial Weather StatementGLDGove35 min
Jun 4, 7:59 PM CDTTornado WarningGLDDecatur, Rawlins20 min
Jun 4, 7:59 PM CDTTornado WarningGLDGove31 min
Jun 4, 8:23 PM CDTSevere Thunderstorm WarningGLDGove67 min
Jun 4, 8:28 PM CDTSevere Thunderstorm WarningGLDGove19 min
Jun 4, 8:48 PM CDTSpecial Weather StatementGLDGraham42 min
Jun 4, 9:00 PM CDTSevere Thunderstorm WarningGLDGraham, Norton60 min
Jun 4, 9:10 PM CDTSevere Thunderstorm WarningGLDGove65 min
Jun 4, 9:22 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan68 min
Jun 4, 9:27 PM CDTSevere Thunderstorm WarningGLDGove33 min
Jun 4, 9:40 PM CDTFlash Flood WarningGLDGraham, Norton6 hr
Jun 4, 9:56 PM CDTTornado Warning Tornado observedGLDSheridan49 min
Jun 4, 10:00 PM CDTSevere Thunderstorm WarningGLDGraham, Norton60 min
Jun 4, 10:13 PM CDTSevere Thunderstorm WarningGLDGove, Sheridan62 min
Jun 4, 10:20 PM CDTFlash Flood WarningGLDGove3 hr
Jun 4, 10:37 PM CDTSpecial Weather StatementGLDSheridan38 min
Jun 4, 11:01 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton59 min
Jun 4, 11:14 PM CDTSevere Thunderstorm WarningGLDSheridan44 min
Jun 4, 11:39 PM CDTSevere Thunderstorm WarningGLDGreeley, Wallace66 min
Jun 5, 12:47 AM CDTDense Fog AdvisoryGLDCheyenne, Sherman, Wallace9 hr
Jun 5, 6:06 PM CDTFlash Flood WatchGLDCheyenne, Rawlins, Sherman7 hr
Jun 5, 6:43 PM CDTSpecial Weather StatementGLDSheridan17 min
Jun 5, 6:56 PM CDTSevere Thunderstorm WarningGLDWallace49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.